# SDR REXA2014121801220

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT CORE COWL SHOWS WEAR AT PYLON INTERFACE AREA.  MECH REMOVED DAMAGE AT PYLON INTERFACE AREA, FABRICATED RUB STRIPS PERFORMED NDT AND INSTALLED RUB STRIPS IAW SRM 54-13-00-201-006-A01 AND NDTM PART 1 51-20-006-250-A01 AND SRM 51-42-06-001-001-A01.
